Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
It could've been that your old medications were making you more tired than you realized. Many medications have strong side effects. You also have to consider that people all react differently to mediations. So you can have one medication, give it to several people and each of them will react differently. Some will have many side effects, some none at all and some may have an adverse reaction. The side effects listed on a medication are usually a guideline as to what to expect when you take the medicine. It does not mean that is the reaction you will have.
You could have also struggled because the work was hard. It's not easy to learn a new language and it can be stressful. Some people feel discouraged when faced with something that feels overwhelming. And if you did not deal with the stress, it could have built up and made you feel as you did.
If you are asking about how Olanzapine might affected you, that I do not know. Sorry. It's a better question for your doctor who knows your history and how you react to medication. You can also look on line at: http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000161/. It may give you more information about how the medication has affected you.
I think we need to start a new thread here and close this question with a rating. Thanks.